# SDR 98ZZZX2246

- Difficulty date: April 29, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N700BW
- Make and model: Braero HS125700A
- Aircraft serial: NA0288
- System (JASC): 3411 · Pitot/Static System
- Part: Drain
- Part number: S257FN3137A
- Condition: Deteriorated
- Location: Pitot Static
- Part time: 5,219 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND PITOT LEAK ON COPILOT SIDE AND STATIC SYSTEM OPEN.  TROUBLESHOOTING FOUND PITOT AND STATIC DRAINS WERE SOURCE OF LEAKS DUE TO DETERIORATION OF DRAIN CORES.
